# SDR 95ZZZX3005

- Difficulty date: May 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12885
- Make and model: Cessna 172
- Aircraft serial: 17262342
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: Altimeter
- Component: Unitedinst, 5934P
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO OF THE CRITICAL MECHANISM SHAFT END-SHAKES OUT OF THE O/H MANUAL SPECIFICTION.  (SPEC. ON END-SHAKE .002 INCH TO .003 INCH).  ONE SHAFT END-SHAKE MEASURED .0005 INCH AND THE OTHER MEASURED .001 INCH.
